# SDR SWIA2020033049609

- Difficulty date: February 13, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT ON TOP OF LBL 9 HAS CORROSION SPOTS AND HARDWARE IS CORRODED BETWEEN FS 559+80 THRU FS 559+96 IN THE CARGO BAY        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED SEAT TRACK ON LBL 9 SPOTS BETWEEN FS 559+80 THRU FS 559+96. IAW CRJ 200 AMM  FOUND TO BE OUT OF LIMITS IAW CRJ 200.
